Advertisement

Theorems of Korovkin type

  • A. D. Gadzhiev
Reports presented at the International Conference on the Theory of Approximation of Functions, Kaluga, July 24–28, 1975

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. P. Korovkin, Linear Operators and Approximation Theory [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  2. 2.
    A. D. Gadzhiev, “The convergence problem for a sequence of positive linear operators on unbounded sets and theorems analogous to that of P. P. Korovkin,” Dokl. Akad. Nauk SSSR,218, No. 5, 1001–1004 (1974).Google Scholar
  3. 3.
    I. I. Ibragimov and A. D. Gadzhiev, “A certain sequence of positive linear operators,” Dokl. Akad. Nauk SSSR,193, No. 6, 1222–1225 (1970).Google Scholar
  4. 4.
    A. D. Gadzhiev, “k-Positive linear operators in the space of regular functions and theorems of Korovkin type,” Izv. Akad. Nauk Az. SSR, Ser. Fiz.-Mat. Tekhn. Nauk, No. 5, 49–53 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. D. Gadzhiev
    • 1
  1. 1.Institute of Mathematics and MechanicsAcademy of Sciences of the Azerbaijan SSRUSSR

Personalised recommendations